# SDR 2008FA0000775

- Difficulty date: October 27, 2008
- Submitted: November 19, 2008
- Operation: General aviation
- Aircraft: N5339M
- Make and model: Cessna 172S
- Aircraft serial: 172S9359
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 383493
- Part serial: 70282505
- Condition: Defective
- Location: Engine
- Part time: 2,362 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PN 383943 PLUG FOUND HANGING BY SAFETY WIRE WHEN TROUBLESHOOTING LACK OF POWER FROM ENGINE.  THREADS IN COVER MISSING.  THIS SERVO WAS NOT INCLUDED IN AD2008-08-14 DUE TO MFG DATE OF UNIT.  THE SERVO WAS ORIGINAL EQUIPMENT ON A 2003, 172S, WITH A TT OF 2462.0 HOURS AND HAD NOT BEEN REPAIRED OR O/H.  PLUG GASKET WAS MISSING. (K)
